# SDR LR7A0013

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 34319323
- Condition: Punctured
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP5330 FOUND FS 770 AFT LH VERTICAL STRUT PUNCTURED AT LBL 61 LOWER END.REPLACED STRUT IAW SRM SMP 583-53-50.  NR 21245
